MAUDE Adverse Event Report: HOLOGIC, INC. MULTICARE PLATINUM STEREOTACTIC BREAST BIOPSY DEVICE; SYSTEM, X-RAY, MAMMOGRAPHIC

HOLOGIC, INC. MULTICARE PLATINUM STEREOTACTIC BREAST BIOPSY DEVICE; SYSTEM, X-RAY, MAMMOGRAPHIC
Model Number 8-004-0017
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2015
Type of Reportable Event Malfunction
Event or Problem Description
Wile performing daily qc on the stereotactic unit, the tech discovered that the needle test was out of limits and the compression paddle lock was broken.Due to this event the patient/exam double stereo scheduled for today was not able to be done and a single score biopsy had to be completed in the ultrasound dept.Patient will possibly have to return on another day to have the stereotactic biopsy done.

Brand Name
MULTICARE PLATINUM STEREOTACTIC BREAST BIOPSY DEVICE
Common Device Name
SYSTEM, X-RAY, MAMMOGRAPHIC
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key8105467
Report Number8105467
Device Sequence Number16661551
Product Code IZH
UDI-Device Identifier15420045505926
UDI-Public(01)15420045505926
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/19/2018
Report Date (Section F) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8-004-0017
Device Catalogue Number8-004-0017
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer11/27/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/19/2018